# SDR CA070309001

- Difficulty date: March 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,356 hours
- Engine: Rroyce DART5342
- Propeller: Rotol CR4086123F17
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 110BR02
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AC WAS IN CRUISE FLIGHT, WHEN THE FLIGHT CREW OPENED THE FUEL CROSSFEED VALVE TO BALANCE THE FUEL LOAD. WHEN THE FLIGHT CREW SELECTED THE LT BOOST PUMPS TO OFF, THE NR 1 ENGINE FLAMED OUT. THE FLIGHT CREW FEATHERED ENGINE NR 1. THE PILOT THEN CLOSED THE FUEL CROSSFEED VALVE, SWITCHED THE LT FUEL BOOST PUMPS TO ON AND SUCCESSFULLY RELIT ENGINE NR 1. THE AIRCRAFT CONTINUED WITH OUT FURTHER DIFFICULTY.  UPON ARRIVAL, MAINTENANCE BLED THE FUEL SYSTEM, CHECKED FOR FUEL CONTAMINATION AND EXTENSIVELY GROUND RAN ENGINE NR 1. NO FAULTS WERE FOUND. FURTHER INVESTIGATION HAS DETERMINED HS SB 28/27 WHICH PREVENTS ACCUMULATION OF AIR IN THE CROSSFEED LINE HAS NOT BEEN ACCOMPLISHED ON THIS AIRCRAFT. IT IS BELIEVED AIR
